# SDR AWXA200200438

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 51,017 hours, 36,486 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Part number: RAA21964
- Condition: Sticking
- Location: Zone 205
- Part time: 0 hours, 0 cycles
- Stage of operation: TO
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

SMF - ABORTED TAKEOFF - FLT 0259 - DURING TAKEOFF ROLL AT SMF THE TAKEOFF WARNING HORN SOUNDED, TAKEOFF WAS ABORTED. RESET THE FLAPS, TRIM, AND SPEEDBRAKES; REATTEMPTED TAKEOFF BUT HORN SOUNDED AGAIN. MAINTENANCE CLEANED THROTTLE SWITCHES AT OVERHEAD IN E/E BAY; COMPLIED WITH TAKEOFF WARNING SYSTEM TEST T/C A1B31009, TAKEOFF WARNING SYSTEM CHECKED GOOD.
